What Could This Be? Swelling or Tyndall? (photo)

What Happened - is This Swelling or Tyndall-why is One Side Worrse? 1 Days Post Juvederm

Doctor Answers (6)

Lumps under eyes after juvederm

+2

There seems to be a combination of things going on here. There is certainly bruising and that will resolve. Some of the bumpiness might be bruising but I am concerned that it might be product. You can apply warm compresses and gently massage this to see if it flattens at all. You might see some improvement over the next week or two but might end up wanting to dissolve some of this. I would go backk to your doctor and have them look at it. 


Birmingham Dermatologist
5.0 out of 5 stars 12 reviews

Swelling vs Tyndall effect

+2

Quite frankly, I'd get back to your injector for an evaluation. Some of that looks like swelling and bruising, but yes, the whitish part appears to be the Tyndall effect because the Juvederm is too shallow. I believe you need Vitrase, but there is quite a bit of bumpiness in general, so please see your injector.

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

Post Juvederm Injections...

+2

 

Follow up with the provider who injected you as soon as possible.

 

Dr. Grant Stevens

Grant Stevens, MD
Los Angeles Plastic Surgeon
4.5 out of 5 stars 66 reviews

You might also like...

What Could This Be? Swelling or Tyndall?

+2

Thanks for posting the photo. My guess is swelling and possible under treatment with a possible allergy. Best to be seen immediately by the injecting doc, like NOW. 

Darryl J. Blinski, MD
Miami Plastic Surgeon
4.5 out of 5 stars 61 reviews

Is this swelling or Tyndall effect, 1 day after Juvederm?

+1

Judging by your photo it appears to be trauma which includes swelling and bruising but you appear to have some  "lumps" of product placed unevenly by your injector.  You may want to have this dissolved and redone with Restylane or Belotero which are better products for this area because they are softer and lay better under thin skin.  It's also important to choose an injector with a lot of experience and expertise in treating the tear trough area. It's not for an inexperienced injector.  

 

Sam Naficy, MD
Seattle Facial Plastic Surgeon
5.0 out of 5 stars 137 reviews

Burising and possible hematoma

+1

Nice photograph, when enlarged it looks like there are multiple fine areas of bruising along both sides.  The prominent bluish-red mass on the left side to me looks like a small hematoma, or bleeding into the deeper tissues.  Were you on any anti inflammatory agents-Aspirin-or any blood thinners such as Plavix or Warfarin?  Patients on these agents are susceptible to bruising and bleeding.  If it is a hematoma it can take some time to resolve.  Some local heat might help clear it up sooner.  I'd recommend a washcloth under warm water, applied a couple of times a day.   I do not believe this is Tyndall effect from the Juvederm.  You should certainly follow up with your Injector.

Curt Samlaska, MD
Las Vegas Dermatologist
5.0 out of 5 stars 1 review

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.